# SDR 02099632

- Difficulty date: February 9, 2002
- Submitted: April 10, 2002
- Operation: Air carrier
- Aircraft: N632BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7268
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE OF THE FLIGHT FROM PVD TO IAD, THE CREW NOTED THAT THE PASSENGER DOOR OUTER HANDLE EICAS MESSAGE HAD DISPLAYED.  THE FLIGHT DIVERTED TO BDL AND LANDED WITHOUT INCIDENT.  MAINTENANCE PERSONNEL INSPECTED THE DOOR MECHANISM AND INDICATION SYSTEM.  OPERATIONAL CHECKS COULD NOT DUPLICATE THE MALFUNCTION.  THE AIRCRAFT WAS RETURNED TO SERVICE.
